# SDR ASMF201407008

- Difficulty date: July 1, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N745AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 32718
- Aircraft time: 38,306 hours, 4,267 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bracket
- Part number: 49266771
- Part serial: SS
- Condition: Broken
- Location: Rt Mlg
- Part time: 38,306 hours, 4,267 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING DUE TO URGENT ATTENTION OF A SICK PAX.  PERFORMED AN OVERWEIGHT LANDING INSPECTION IAW MM 05-51-35 PHASE 1, DETECTING A RT MLG HYD TRUCK BRACKET BROKEN.  EVALUATED THE DAMAGE & FOUND IT WITHIN LIMITS IAW AMM 32-10-01.  THE RT MLG HYD TRUCK BRACKET WAS REPLACED IAW AMM 32-10-01, ALL CORRECT.
